# SDR DXTA2010030804019

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 2,082 hours, 1,976 cycles
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENG EFC FAIL LIGHT ILLUMINATED SEVERAL TIMES IN FLIGHT WITH RPM ROLLBACK ON THE RT ENGINE.  EFC RESET SUCCESSFULLY TWICE, THEN WOULD NOT RESET THEREAFTER.  TROUBLESHOT IAW MM 76-10 & 73-20, ASSISTED BY MFG TECH SUPPORT. REMOVED THE LT & RT EEC & T/O PROBES BY THE SUGGESTION OF MFG.  LUBED EFC T/O POWER SOLENOID & STOP.  ADJUSTED (RT) EEC AUTHORITY FROM 8.8 PERCENT DROP TO 5.5 PERCENT DROP PERFORMED MX IAW MM 76-10 & 73-32/ 72-00. OPS CK GOOD.
